Ghent University Academic Bibliography

Advanced

On geometric SDPS-sets of elliptic dual polar spaces

Bart De Bruyn UGent (2010) JOURNAL OF COMBINATORIAL THEORY SERIES A. 117(5). p.528-544
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Hyperplane, Valuation, HYPERPLANES, VALUATIONS, SDPS-set Spin embedding, Dual polar space, Half-spin geometry
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
117
issue
5
pages
528 - 544
Web of Science type
Article
Web of Science id
000276127900003
JCR category
MATHEMATICS
JCR impact factor
0.683 (2010)
JCR rank
105/276 (2010)
JCR quartile
2 (2010)
ISSN
0097-3165
DOI
10.1016/j.jcta.2009.07.009
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1105410
handle
http://hdl.handle.net/1854/LU-1105410
date created
2011-01-20 09:55:31
date last changed
2011-02-14 15:11:54
@article{1105410,
  author       = {De Bruyn, Bart},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  keyword      = {Hyperplane,Valuation,HYPERPLANES,VALUATIONS,SDPS-set Spin embedding,Dual polar space,Half-spin geometry},
  language     = {eng},
  number       = {5},
  pages        = {528--544},
  title        = {On geometric SDPS-sets of elliptic dual polar spaces},
  url          = {http://dx.doi.org/10.1016/j.jcta.2009.07.009},
  volume       = {117},
  year         = {2010},
}

Chicago
De Bruyn, Bart. 2010. “On Geometric SDPS-sets of Elliptic Dual Polar Spaces.” Journal of Combinatorial Theory Series A 117 (5): 528–544.
APA
De Bruyn, B. (2010). On geometric SDPS-sets of elliptic dual polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A, 117(5), 528–544.
Vancouver
1.
De Bruyn B. On geometric SDPS-sets of elliptic dual polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2010;117(5):528–44.
MLA
De Bruyn, Bart. “On Geometric SDPS-sets of Elliptic Dual Polar Spaces.” JOURNAL OF COMBINATORIAL THEORY SERIES A 117.5 (2010): 528–544. Print.